# SDR USAA2014022800004

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 19 hours, 7 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REPORT, EMERGENCY LIGHT HARNESS AT SEAT ROW 29 LH HAS A BROKEN CONNECTOR. REPLACED BROKEN WIRE HARNESS WITH NEW HARNESS AS REQUIRED.
